Constructing a Measurement in Service Quality for Indian Banks: Structural Equation Modeling Approach
Anil Kumar () and
Manoj Kumar Dash ()
Additional contact information
Anil Kumar: Research Scholar, ABV-Indian Institute of Information Technology & Management, Gwalior (M.P.)-474010, India
Manoj Kumar Dash: Assistant Professor, ABV-Indian Institute of Information Technology & Management
Journal of Internet Banking and Commerce, 2013, vol. 18, issue 1, 01-13
Abstract:
The aim of this paper is to construct a measure in service quality for Indian banks and establishes a causal relationship of service attributes performance with customer satisfaction. The SERVQUAL model is used. The quantification of service quality led to the attempt to construct an index. The index is constructed using Structural Equation Modeling (SEM) and American Customer Satisfaction Index (ACSI) as the underlying frameworks. The analysis is based on data of 200 bank customers from the Delhi-NCR. An adapted ACSI is enhanced and improved to accommodate two exogenous constructs. The results indicate that service quality variables are important antecedents of customer satisfaction and retention. These antecedents of service quality have a positive significantly relationship with customer satisfaction. The study concludes with an analysis of how different dimensions of service quality performance attribute impact on customer satisfaction and retention. Such a framework should provide valuable insights to the bank manager to identify key service performance indicators and to design more effective and efficient marketing and management strategies to satisfy their customer.
Keywords: SERVQUAL; American Customer Satisfaction Index (ACSI); Customer Satisfaction (search for similar items in EconPapers)
JEL-codes: A13 (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ris:joibac:0283
Access Statistics for this article
Journal of Internet Banking and Commerce is currently edited by Vijaya Lakshmi, Nahum Goldmann and Dale Pinto
More articles in Journal of Internet Banking and Commerce
Bibliographic data for series maintained by Dale Pinto ().